Gennian Ge

Introduction

Name Gennian Ge
Status Professor in School of Mathematical Science, Capital Normal University
Research interests Combinatorial designs, Extremal combinatorics, Algebraic combinatorics, Coding theory, Information security, Theoretical computer science, Bioinformatics, Statistics.
Research groups Combinatorics and Information Theory
Web of Science Researcher ID B-2832-2012. Link to here
Email address gnge@zju.edu.cn
Address 105 West Third Ring Road North, Haidian District, Beijing, 100048 China.

Prizes, awards, and scholarships

2006 ICA Hall Medal
2008 The National Science Fund for Distinguished Young Scholars
2009 China Youth Science and Technology Award
2009 Chang Jiang Scholars
2017 Beijing Scholars

Editorial boards

  Journal of Combinatorial Designs
  Journal of Algebraic Combinatorics
  Science China Mathematics
  Applied Mathematics-A Journal of Chinese Universities

Some current activities

  Institute of Combinatorics and its Applications (the Medals Committee Member)
  Chinese Association of Combinatorial Mathematics and Graph Theory (Chairman)

Selected Journal Papers

Tao Zhang and Gennian Ge, On the Nonexistence of Perfect Splitter Sets IEEE Trans. Inform. Theory 64 (2018), 6561-6566
Chong Shangguan, Yiwei Zhang and Gennian Ge, Centralized coded caching schemes: A hypergraph theoretical approach IEEE Trans. Inform. Theory 64 (2018), 5755-5766
Lijun Ji, Baokun Ding, Xin Wang and Gennian Ge, Asymptotically Optimal Optical Orthogonal Signature Pattern Codes, IEEE Trans. Inform. Theory 64 (2018), 5419-5431.
Tao Zhang, Xiande Zhang and Gennian Ge, Splitter Sets and k-Radius Sequences, IEEE Trans. Inform. Theory 63 (2017), 7633-7645.
Chong Shangguan, Xin Wang, Gennian Ge and Ying Miao, New Bounds For Frameproof Codes, IEEE Trans. Inform. Theory 63 (2017), 7247-7252.
Shuxing Li, Cunsheng Ding, Maosheng Xiong and Gennian Ge, Narrow-Sense BCH Codes overGF(q) with Length n = ( qm - 1 ) / ( q - 1 ) IEEE Trans.Inform. Theory 63 (2017), 7219-7236.
Tao Zhang and Gennian Ge, Perfect and Quasi-Perfect Codes under the lp Metric, IEEE Trans.Inform. Theory 63 (2017), 4325-4331.
Yiting Yang, Yiwei Zhang and Gennian Ge, New lower bounds for secure codes and related hash families: A hypergraph theoretical approach, IEEE Trans. Inform. Theory 63 (2017), 2446-2453.
Chong Shangguan and Gennian Ge, New bounds on the number of tests for disjunct matrices, IEEE Trans. Inform. Theory 62 (2016), 7518-7521.
Chong Shangguan and Gennian Ge, Separating hash families: A Johnson-type bound and new constructions, SIAM J. Discrete Math. 30 (2016), 2243-2264.
Tao Zhang and Gennian Ge, Quantum Codes Derived from Certain Classes of Polynomials, IEEE Trans. Inform. Theory 62 (2016), 6638-6643.
Xin Wang, Hengjia Wei, Chong Shangguan and Gennian Ge, New bounds and constructions for multiply constant-weight codes, IEEE Trans. Inform. Theory 62 (2016), 6315-6327.
Yiwei Zhang and Gennian Ge, Snake-in-the-Box Codes for Rank Modulation under Kendall's τ-Metric in S2n+2, IEEE Trans. Inform. Theory 62 (2016), 4814-4818.
Maosheng Xiong, Shuxing Li and Gennian Ge, The Weight Hierarchy of Some Reducible Cyclic Codes, IEEE Trans. Inform. Theory 62 (2016), 4071-4080.
Tao Zhang and Gennian Ge, New Results on Codes Correcting Single Error of Limited Magnitude for Flash Memory, IEEE Trans. Inform. Theory 62 (2016), 4494-4500.
Shuxing Li, Maosheng Xiong and Gennian Ge, Pseudo-cyclic Codes and the Construction of Quantum MDS Codes, IEEE Trans. Inform. Theory 62 (2016), 1703-1710.
Yiwei Zhang and Gennian Ge, Snake-in-the-Box Codes for Rank Modulation under Kendall's τ-Metric, IEEE Trans. Inform. Theory 62 (2016), 151-158.
Tao Zhang and Gennian Ge, Some New Classes of Quantum MDS Codes from Constacyclic Codes, IEEE Trans. Inform. Theory 61 (2015), 5224-5228.
Tao Zhang and Gennian Ge, Fourth Power Residue Double Circulant Self-Dual Codes, IEEE Trans. Inform. Theory 61 (2015), 4243-4252.
Fei Gao and Gennian Ge, New Bounds on Separable Codes for Multimedia Fingerprinting, IEEE Trans. Inform. Theory 60 (2014), 5257-5262.
Shuxing Li, Tao Feng and Gennian Ge, On the Weight Distribution of Cyclic Codes with Niho Exponents, IEEE Trans. Inform. Theory 60 (2014), 3903-3912.
Shuxing Li and Gennian Ge, Deterministic Construction of Sparse Sensing Matrices via Finite Geometry, IEEE Transactions on Signal Processing 62 (2014), 2850-2859.
Tao Zhang, Shuxing Li, Tao Feng and Gennian Ge, Some New Results on the Cross Correlation of m-sequences, IEEE Trans. Inform. Theory 60 (2014), 3062-3068.
Shuxing Li and Gennian Ge, Deterministic Sensing Matrices Arising from Near Orthogonal Systems, IEEE Trans. Inform. Theory 60 (2014), 2291-2302.
Cuiling Fan and Gennian Ge, A Uni_ed Approach to Whiteman's and DingHelleseth's Generalized Cyclotomy over Residue Class Rings, IEEE Trans. Inform. Theory 60 (2014), 1326-1336.
Shuxing Li, Sihuang Hu, Tao Feng and Gennian Ge, The Weight Distribution of a Class of Cyclic Codes Related to Hermitian Forms Graphs, IEEE Trans. Inform. Theory 59 (2013), 3064-3067.
Fei Gao, Yiting Yang and Gennian Ge, An improvement to Gilbert-Varshamov bound for permutation codes, IEEE Trans. Inform. Theory 59 (2013), 3059-3063.
Hui Zhang and Gennian Ge, Optimal Quaternary Constant-Weight Codes with Weight Four and Distance Five, IEEE Trans. Inform. Theory 59 (2013), 1617-1629.
Mingzhi Zhu and Gennian Ge, Quaternary Constant-Composition Codes with Weight 4 and Distances 5 or 6, IEEE Trans. Inform. Theory 58 (2012), 6012-6022.
Shuxing Li, Fei Gao, Gennian Ge and Shengyuan Zhang, Deterministic Construction of Compressed Sensing Matrices via Algebraic Curves, IEEE Trans. Inform. Theory 58 (2012), 5035-5041
Hui Zhang, Xiande Zhang and Gennian Ge, Optimal Ternary Constant-Weight Codes with Weight Four and Distance Five, IEEE Trans. Inform. Theory 58 (2012), 2706-2718.
Fei Gao and Gennian Ge, A Complete Generalization of Clatworthy Group Divisible Designs, SIAM J. Discrete Math. 25 (2011), 1547-1561.
Fei Gao and Gennian Ge, Optimal Ternary Constant-Composition Codes of Weight Four and Distance Five, IEEE Trans. Inform. Theory 57 (2011), 3742-3757.
Hui Zhang and Gennian Ge, Optimal Ternary Constant-Weight Codes of Weight Four and Distance Six, IEEE Trans. Inform. Theory 56 (2010), 2188-2203.
Gennian Ge, Dawei Huang and Ying Miao, Monotonic Directed Designs SIAM J. Discrete Math. 24 (2010), 218-238.
Yeow Meng Chee, Gennian Ge and Alan C.H. Ling, Spectrum of Sizes for Perfect Deletion-Correcting Codes, SIAM J. Discrete Math. 24 (2010), 33-55.
Rucong Zhang, Gennian Ge, Alan C.H. Ling, Hung-Lin Fu and Yukiyasu Mutoh, The Existence of r4 Grid-Block Designs with r=3,4, SIAM J. Discrete Math. 23 (2009), 1045-1062.
Gennian Ge, Ying Miao and Xiande Zhang, On block sequences of Steiner quadruple systems with error correcting consecutive unions, SIAM J. Discrete Math. 23 (2009), 940-958.
Gennian Ge, Ying Miao and Zhongxiang Yao, Optimal Frequency Hopping Sequences: Autoand Cross-Correlation Properties, IEEE Trans. Inform. Theory 55 (2009), 867-879.
Charles J. Colbourn, Hung-Lin Fu, Gennian Ge, Alan C.H. Ling and Hui-Chuan Lu, Minimizing SONET ADMs in Unidirectional WDM Rings with Grooming Ratio 7, SIAM J. Discrete Math. 23 (2008), 109-122.
Yeow Meng Chee, Gennian Ge and Alan C.H. Ling, Group Divisible Codes and Their Application in the Construction of Optimal Constant-Composition Codes of Weight Three, IEEE Trans. Inform. Theory 54 (2008), 3552-3564.
Gennian Ge, Alan C.H. Ling and Ying Miao, A Systematic Construction for Radar Arrays, IEEE Trans. Inform. Theory 54 (2008), 410-414.
Gennian Ge and Alan C.H. Ling, On the existence of (K5-e)-designs with application to optical networks, SIAM J. Discrete Math. 21 (2007), 851-864.
Gennian Ge, Triplewhist tournaments with the three person property, J. Combin. Theory (A) 114 (2007), 1438-1455.
Gennian Ge, General frame constructions for Z-cyclic triplewhist tournaments, J. Combin. Theory (A) 114 (2007), 747-760.
Gennian Ge, Ryoh Fuji-Hara and Ying Miao, Further Combinatorial Constructions for Optimal Frequency-Hopping Sequences, J. Combin. Theory (A) 113 (2006), 1699-1718.
Gennian Ge, E. R. Lamken and Alan C.H. Ling, Scheduling CCRR Tournaments, J. Combin. Theory (A) 113 (2006), 352-379.
Jean-Claude Bermond, Charles J. Colbourn, David Coudert, Gennian Ge, Alan C.H. Ling and Xavier Mu~noz, Tra_c Grooming in Unidirectional WDM rings with Grooming Ratio C=6, SIAM J. Discrete Math. 19 (2005), 523-542.
Gennian Ge, Ying Miao and Lihua Wang, Combinatorial constructions for optimal splitting authentication codes, SIAM J. Discrete Math. 18 (2005), 663-678.
Gennian Ge and Alan C.H. Ling, A systematic approach to some block design constructions, J. Combin. Theory (A) 108 (2004), 89-97.
G. Ge and C. W. H. Lam, Some new triplewhist tournaments TWh(v), J. Combin. Theory (A) 101 (2003), 153-159.
G. Ge, R.S. Rees and L. Zhu, Group-divisible designs with block size four and grouptype gum1 with m as large or as small as possible, J. Combin. Theory (A) 98 (2002), 357-376.
Gennian Ge and Jianxing Yin, Constructions for optimal (v, 4, 1) optical orthogonal codes, IEEE Trans. Inform. Theory 47 (2001), 2998-3004.